# SDR USAA950532

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Duct
- Condition: Cracked
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1569 - ON CLIMB-OUT OF TPA, NR 1 ENGINE OVERHEAT LIGHT CAME ON.  FLIGHT RETURNED TO TPA WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NOSE COWL ANTI-ICE DUCT.  (M)
